Skip to Content
Home > Wellness Resources > Health Library > Causes of Hair Loss: Medicines and Medical Treatments
Medicines and medical treatments can cause
Many medicines that can cause hair loss
If you think a medicine may be causing your scalp problem,
contact your doctor to discuss your symptoms. Your doctor may adjust your
dosage or change or discontinue your medicine.
Medical treatments that can cause
hair loss include:
ByHealthwise StaffPrimary Medical ReviewerAdam Husney, MD - Family MedicineSpecialist Medical ReviewerE. Gregory Thompson, MD - Internal Medicine
Current as ofMarch 28, 2016
Current as of:
March 28, 2016
Adam Husney, MD - Family Medicine & E. Gregory Thompson, MD - Internal Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.